# SDR SWAA2025102024630

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 14,750 hours, 8,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN THE COCKPIT.   C/W SMOKE OR FUMES IN CABIN.   SERVICED HYD RESERVOIRS A & B TO CORRECT LEVEL REF AMM 12-12-00. NO OTHER DEFECTS NOTED.
